# SDR CALA2013083090861

- Difficulty date: July 5, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 68,692 hours, 25,099 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA AT 1L INOPERATIVE.  TRIED HANDSET, NO HELP.  INTERPHONE FUNCTIONS NORMAL.  PLACED PA ON MEL.  REPLACED CONNECTOR D939.  PA - INTERPHONE OPERATIONS CHECKED NORMAL FROM ALL CABIN & COCKPIT LOCATIONS.  MEL CLOSED PLACARD REMOVED.
